MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 20GX1.00IN STRAIGHT BC; SYRINGE/NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 20GX1.00IN STRAIGHT BC; SYRINGE/NEEDLE
Catalog Number 386803
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign matter was found before use with a cathena 20gx1.00in straight bc.The following information was provided by the initial reporter, "user noticed a small plastic piece on the needle before use.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation:1 photo was returned for evaluation.It was observed that there was foreign matter on the cannula.The complaint is confirmed and product is out of specification.The investigation was not able to confirm what has cause the nonconformance as the pictures are unclear.A review was performed for the last 12 months of quality notification.There was no quality notification was raised for the reported non ¿ conformance.No abnormality was observed during the production of the reported batch.Hence, root cause is unable to be determined.

Brand Name
CATHENA 20GX1.00IN STRAIGHT BC
Common Device Name
SYRINGE/NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8744478
Report Number8041187-2019-00499
Device Sequence Number16566651
Product Code FMF
UDI-Device Identifier00382903868032
UDI-Public382903868032
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2021
Device Catalogue Number386803
Device Lot Number8297520
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;